# SDR DALA2019030401482

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 62,933 hours, 23,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 EMERGENCY LITE AT SEAT 38 D BROKEN OFF OF SEAT BOTTOM. CORRECTIVE ACTION: REPLACED BRACKET AND REINSTALLED TO SEAT BOTTOM. (5229888)
